Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On decompositions of $ 3$-space by linkages


Author: R. P. Goblirsch
Journal: Proc. Amer. Math. Soc. 10 (1959), 728-730
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0112127-9
MathSciNet review: 0112127
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0112127-9
Article copyright: © Copyright 1959 American Mathematical Society